# SDR 98FDEA00330

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bellframe
- Condition: Dented
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FWD CARGO, DENT IN BELLFRAME BS 520, STR 23L TO 24L WEB DEFORMED.  REPAIRED BELLFRAME AT BS 520, STR 23L TO 24L PER SRM 51-40-3.
